It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 Showing 1 - 20 of 21 for steroid tysabri. (0.002 seconds)


... The healing time for on for mE (med free) has never taken months to clear up. The longest I have ever had to wait has been 4 weeks for recovery. A med free recovery or a steroid recovery will vary in the time it takes to recover depending on the person with MS or ON> While a person with steroids MAY recover, there is no guarantee nor is there with no meds. What i do know... (6 replies)
... center. And more than likely, they wil NOT administer Tysabri while you have Optical Neuritis. Its a condition which Tysabri can aggravate. ... (6 replies)
... It is an option, but I have had IV access problems in the past. I have had many many short-term IV steroid infusions that have required short-term central line placement (peripheral inserted central line) done by a radiologist.High dose steroids can be tough on your veins. Since nobody can get a line in, or blood for labs for that matter, a port was the next option. It is a... (3 replies)

... My other option is Copaxone with a steroid treatment once a month for up to 6 months until my system is responding to it. ... (4 replies)
... I met some awesome people during my one IV steroid course...it's funny how you can bond with someone when you're hooked to an IV! I bonded with the nurses as well as the other patients. ... (33 replies)
... Well done, Nat! Very proud of you for not chickening out. Im actually chickening out myself over a new injectable steroid they want me to start on Monday. ... (7 replies)
... starting Tysabri 7 months ago? ... (89 replies)
... I have had it in since February. I was supposed to start the Tysabri in January. I was going to be one of the first patients in my doctor's office to get it. ... (5 replies)
... Jewel my veins are so terrible that when I went the first time to get the Tysabri infusion, they could not find a vein to start the IV in. I have had this problem since I was born. ... (35 replies)
... they can never seem to find a good enough vein to start an IV with. When I was in the hospital in August for steroid treatment, it was so bad that they had to start a central line in my neck. ... (35 replies)
... Both episodes of ON were treated with IV steroid infusions. Vision has returned with very minor deficit on left side. ... (21 replies)
... and the first day I could even comprehend writing a post about my experience. This was my first time ever on steroids, so I was dealing for the first time with a steroid crash on top of the after affects of the Lemtrada. ... (9 replies)
HELP! Need advice
Nov 11, 2011
... you find yourself in this state of confusion. I can only imagine. Youre asking, so im going to tell you what I would do. First of all, I would absolutely NOT do Tysabri until I had another opinion. Its too dangerous, and I can tell you that not everyone who goes on Tysabri has a good experience. ... (9 replies)
... I have never had symptoms that required steroid treatments. ... (5 replies)
Help me please
Jan 10, 2009
... I also know someone that got chemo for her symptoms, but she was in bad shape and was still getting progressively worse even with steroid treatments. She is the cousin of a friend that I talked to after I told her about my diagnosis. ... (7 replies)
... Your welcome, Nikki :) (39 replies)
... u wrote about the fact that DMDs are interpreted as MS DMDs is exactly what hit me, which is why I questioned it....I did remember something about the pastor and steroid use....but hadnt heard much about DMDs in respect to MS killing people beyond the unfortuate Tysabri problem... ... (39 replies)
... My pastor died from steroid use, but they were classified as a DMD for his illness. DMDs vary from disease to disease, but like any medication, there are consequences to long term use. ... (39 replies)
... choice, but to be commended...faith has alot to do with healing...however, one thing you just wrote confuses me...didnt I read somewhere that your pastor died of steroid use? ... (39 replies)
... I am so happy you had no side effects. I'm encouraged that a week after infusion #1 I have had no side effects either! My problem is that I have reverted back to pre-steroid. I was diagnosed in 83' after a bout of optic neuritis and had done relatively well (RRMS) I think debilitating damage didn't really start until 2000. My doctor wants me to hang in there for a couple... (11 replies)




Pages: 1

All times are GMT -7. The time now is 04:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!